# SDR FDEA201606182045

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 688
- Aircraft time: 55,882 hours, 20,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Rib
- Part number: A57960438201
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CENTER FLAP UPPER SKIN LOWER SUPPORT RIB CRACK AT RIB 26 LOCATION STR 2.6-STR 2.7.  COMPLIED WITH EA 6-5750-T0325371, PT1 EA TITLE: WINGS, FLIGHT SURFACES, RT CENTER FLAP RIB 26 AND RIB 27 UPPER FLANGE CRACK AND UPPER SKIN CRACK AT RIB 27, THIS REPAIR WAS CLASSIFIED AS MAJOR IAW GMM6-2-100.
